# SDR CA190514012

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: CN6280005005
- Condition: Failed
- Location: Left Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO NO1 IDG CAUTION MESSAGE DURING CLIMB.  CORRECTIVE ACTION: R/R #1 IDG HARNESS (TC# 20190514012)
